Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Conflicting Elisa test report. Took yellow fever vaccine, cholera and typhoid vaccine. Could that be the reason?

hello my elisa came neither positive or negative and westernblot came 2 band but ph24 came week reactive wht is it mean i have hiv also i have back problem .little cough too also one years back i had taken flu vaccine yellow fever than after 5 month i took typhode vaccine and also i took cholera vaccine is it some problem with vaccine and my health problem happend . is it bcozz of this my hiv test is coming neither positive and negative plzz anwere me iam very stress out.thanku
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response

Welcome to HCM.

There may be two reasons for your test interpretation.
1. When it is done a little early (before a full blown sero-conversion) , it may be like indeterminate. If you repeat the test after another 15 days you may be getting a positive test if infected.
2. Vaccinations also may produce a false positive result.

HIV DNA PCR may be helpful for you.
Dr S.Murugan
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor